# SDR 95ZZZX6358

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Dhav DHC8311
- Aircraft serial: 286
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: MS1699847
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

GJT - ATER DEPARTURE, PILOTS NOTICED LDG GEAR DOORS CYCLING OPEN AND CLOSED.  AIRCRAFT RETURNED TO GJT.  UPON INSPECTION, MECHANICS FOUND BOLT ATTACHING THE REAR OF THE AFT OUTBOARD LDG GEAR DOOR ON THE LT MAIN GEAR HAD BACKED OUT AND DEPARTED THE AIRCRAFT.  THIS RESULTED IN THE DOOR PIVOTING ON THE REMAINING ATTACH POINT WHICH THEN PULLED TWO INSERTS OUT OF THE COMPOSITE DOOR.  A REPAIR WAS DONE TO THE DOOR IAW DHC-8 SRM 51-20-71.  A NEW BOLT INSTALLED AS WELL AS A NEW LDG GEAR UPLOCK HOOK.  RETRACTIONS WERE PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
